Three to four months is a bit too long for the usual BCG side effects to still be causing problems. Better safe than sorry....he should check with his urologist. What did his primary care doc recommend?
Diagnosis 2-08 Small papillary TCC; CIS
BCG; BCG maintenance
Vice-President, American Bladder Cancer Society
My Partner was diagnosed with Bladder cancer last year. He is 32 and has finished his course of treatments which cleared the CIS tumours. However now 3-4 months after treatments he still has a lot of pain when going to the toilet. He went to his GP to check for infections and has been told there is no infection. We will have to book in with his specialist to find out if this is normal or if the tumours may have re occurred,in Australia this is a very costly exercise just for the possibility to be told its normal to still experience this pain after treatment.
Is anyone else still experiencing pain so long after treatments and how long did it take for the pain to ease?